You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Certain Types of Involutorial Space Transformations

F. R. Sharpe and Virgil Snyder
Transactions of the American Mathematical Society
Vol. 20, No. 3 (Jul., 1919), pp. 185-202
DOI: 10.2307/1988862
Stable URL:
Page Count: 18
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item